0
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Amiodarone-induced epididymitis: a case report and review of the literature.

      International Journal of Cardiology

      Amiodarone, adverse effects, Anti-Arrhythmia Agents, Atrial Fibrillation, drug therapy, Epididymitis, chemically induced, Humans, Male, Middle Aged

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Epididymitis, as an unusual side-effect of amiodarone use, in a patient with dilated cardiomyopathy is reported along with a pertinent literature review. The diagnosis was one of exclusion after the patient received several regimens of antimicrobials and was only established after a dose reduction of the amiodarone regimen. Cardiologists should be aware of this rare but existing side effect of amiodarone, in order promptly intervene with dose adjustment or discontinuation of amiodarone and to avoid prolonged use of unnecessary antimicrobial regimens.

          Related collections

          Author and article information

          Journal
          17692943
          10.1016/j.ijcard.2007.05.079

          Comments

          Comment on this article